MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV

RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV
Model Number RAO200E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that the lens left the injector too fast resulting in the capsular bag breaking.The rayone emv rao200e iol was explanted during the original surgery session.Product return is anticipated; however, no product has been received by rayner to date for evaluation.The rayner risk analysis identifies advancing the plunger too quickly and forcing a jammed plunger during iol insertion as possible causes of capsule rupture."iol replacement or extraction" is listed in the "adverse events" section of the rayone ifu.Rayner is following up via its affiliate company in france to obtain additional information to facilitate further investigation of the event.The national ophthalmology database audit report for 2022 states that for all surgeons 0.91% of operations were affected by posterior capsule rupture (pcr) and that this is slightly below the currently consultant only rate of 1.1%.Our lifetime rate of posterior capsule rupture for our rayone hydrophilic platform is 0.0012% / 12 ppm, which is well below the rates published in the nod audit report.A review of existing vigilance data confirms that this is an isolated event.No other incidents, of any type, have been received against the rayone emv rao200e batch 072195901.
 
Event or Problem Description
On (b)(6) 2023, rayner received notification from its french affiliate company of an event that occurred during use of a rayone emv rao200e.The event description provided states that the lens left the injector too fast breaking the capsular bag.

Brand Name
RAYONE EMV
Common Device Name
RAYONE EMV
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key17018882
Report Number3012304651-2023-00069
Device Sequence Number6343294
Product Code HQL
UDI-Device Identifier05029867006739
UDI-Public(01)05029867006739
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P060011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRAO200E
Device Catalogue NumberRAO200E
Device Lot Number072195901
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown